| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930); Pain (1994)
| Date of Event |
07/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported to nevro that the patient experienced pocket pain and a fever.Nevro attempted to obtain additional information regarding the nature of the issue but none was available.The device was removed and there have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
This report is to update based on new information.
Event or Problem Description
Follow-up indicated that the patient's pocket pain and fever were due to an infection caused by a bandage changed at home.The physician drained the infection and there have been no reports of further complications regarding this event.